Answered by: Dr Sri Viknarajan
My mother is 78 years old stroke patient. She just took second dose Pfizer vaccine last Saturday on her paralysis arm. The part of arm which took a shot start swelling since last Saturday until today (7 days). May I know whether this is normal? Especially on her paralysis arm. Thanks!
Hi and thank you for your question.
We truly understand your concern regarding your mother’s arm swelling after receiving the Pfizer vaccination last Saturday. We will try to help you with this matter.
For your information, soreness and swelling at the site of vaccine injection may indicate mild side effects of the COVID-19 vaccination. These side effects are commonly very minimal and only lasts for a few days.
However, persisted symptoms may be a sign of more serious side effects or other medical conditions that require the doctor’s attention.
Therefore you are advised to refer to the nearest clinic/hospital or contact the JKJAV or CPRC for further instruction.
We hope this answers your questions. Thank You.